Alert archive / New York / Frost Advisories in 2008
Frost Advisory 11, NWS Buffalo, NY
NWS Buffalo, NY issued this frost advisory at Oct 4, 2008, 4:43 AM EDT for 7 counties in New York. It took effect at Oct 5, 2008, 12:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2008, 4:43 AM EDT (08:43 UTC)
- In effect from
- Oct 5, 2008, 12:00 AM EDT
- Expired
- Oct 5, 2008, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Livingston County, NY, Ontario County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 56 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBUF 040843 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 443 AM EDT SAT OCT 4 2008 NYZ020-021-041645- /O.NEW.KBUF.FR.Y.0011.081005T0400Z-081005T1200Z/ /O.CON.KBUF.FR.Y.0010.000000T0000Z-081004T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 443 AM EDT SAT OCT 4 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. A FROST ADVISORY ALSO REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. THE COMBINATION OF MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP AGAIN INTO THE LOWER TO MID 3OS TONIGHT. THIS WILL RESULT IN THE FORMATION OF FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ NYZ012>014-019-085-041645- /O.NEW.KBUF.FR.Y.0011.081005T0400Z-081005T1200Z/ WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...ORCHARD PARK...SPRINGVILLE 443 AM EDT SAT OCT 4 2008 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. SKIES ARE EXPECTED TO BE MAINLY CLEAR TONIGHT ALONG WITH LIGHT WINDS. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE 30S INLAND FROM THE LAKES WITH THE COLDEST READINGS ACROSS WYOMING COUNTY AND SOUTHERN SECTIONS OF LIVINGSTON AND ONTARIO COUNTIES. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ SAGE
5 follow-up statements
000 WWUS71 KBUF 041206 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 806 AM EDT SAT OCT 4 2008 NYZ020-021-042015- /O.EXP.KBUF.FR.Y.0010.000000T0000Z-081004T1200Z/ /O.CON.KBUF.FR.Y.0011.081005T0400Z-081005T1200Z/ CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 806 AM EDT SAT OCT 4 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. THE COMBINATION OF MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP AGAIN INTO THE LOWER TO MID 3OS TONIGHT. THIS WILL RESULT IN THE FORMATION OF FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ NYZ012>014-019-085-042015- /O.CON.KBUF.FR.Y.0011.081005T0400Z-081005T1200Z/ WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...ORCHARD PARK...SPRINGVILLE 806 AM EDT SAT OCT 4 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. SKIES ARE EXPECTED TO BE MAINLY CLEAR TONIGHT ALONG WITH LIGHT WINDS. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE 30S INLAND FROM THE LAKES WITH THE COLDEST READINGS ACROSS WYOMING COUNTY AND SOUTHERN SECTIONS OF LIVINGSTON AND ONTARIO COUNTIES. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ TMA
000 WWUS71 KBUF 041415 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1015 AM EDT SAT OCT 4 2008 NYZ012>014-019>021-085-042215- /O.CON.KBUF.FR.Y.0011.081005T0400Z-081005T1200Z/ WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 1015 AM EDT SAT OCT 4 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. SKIES ARE EXPECTED TO BE MAINLY CLEAR TONIGHT ALONG WITH LIGHT WINDS. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE 30S INLAND FROM THE LAKES WITH THE COLDEST READINGS ACROSS WYOMING COUNTY AND SOUTHERN SECTIONS OF LIVINGSTON AND ONTARIO COUNTIES. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ TMA
000 WWUS71 KBUF 041937 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 337 PM EDT SAT OCT 4 2008 NYZ012>014-019>021-085-050345- /O.CON.KBUF.FR.Y.0011.081005T0400Z-081005T1200Z/ WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 337 PM EDT SAT OCT 4 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. SKIES ARE EXPECTED TO BE MAINLY CLEAR TONIGHT ALONG WITH LIGHT WINDS. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE 30S INLAND FROM THE LAKES WITH THE COLDEST READINGS ACROSS WYOMING COUNTY AND SOUTHERN SECTIONS OF LIVINGSTON AND ONTARIO COUNTIES. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ TMA
000 WWUS71 KBUF 050225 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1025 PM EDT SAT OCT 4 2008 NYZ012>014-019>021-085-051030- /O.CON.KBUF.FR.Y.0011.081005T0400Z-081005T1200Z/ WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 1025 PM EDT SAT OCT 4 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY. SKIES ARE EXPECTED TO BE MAINLY CLEAR TONIGHT ALONG WITH LIGHT WINDS. THIS WILL ALLOW TEMPERATURES TO DROP INTO THE 30S INLAND FROM THE LAKES WITH THE COLDEST READINGS ACROSS WYOMING COUNTY AND SOUTHERN SECTIONS OF LIVINGSTON AND ONTARIO COUNTIES. THIS WILL RESULT IN AREAS OF FROST BEFORE DAYBREAK. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS71 KBUF 050827 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 427 AM EDT SUN OCT 5 2008 NYZ012>014-019>021-085-051200- /O.CON.KBUF.FR.Y.0011.000000T0000Z-081005T1200Z/ WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 427 AM EDT SUN OCT 5 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... SKIES WILL REMAIN PARTLY CLOUDY THROUGH SUNRISE ALONG WITH LIGHT WINDS. TEMPERATURES HAVE DROPPED INTO THE LOW TO MID 30S IN THE ADVISED AREA AND WILL REMAIN THAT WAY UNTIL HEATING BEGINS AROUND 8 AM. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ SAGE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Oct 4, 4:11 AM EDT, 32 minutes earlier.
Area forecast discussion, Oct 4, 4:11 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
411 AM EDT SAT OCT 4 2008
.SYNOPSIS...
COLD HIGH PRESSURE IS FORECAST TO BE OVER THE GREAT LAKES THROUGH
THE WEEKEND WITH TEMPERATURES REMAINING BELOW NORMAL. SOME LIMITED
MOISTURE NORTH OF A FRONTAL BOUNDARY OVER THE UPPER OHIO VALLEY AND
AN UPPER TROUGH OVER SOUTHERN ONTARIO IS EXPECTED TO OVERSPREAD THE
REGION FROM THE FINGER LAKES WEST LATER SUNDAY NIGHT THROUGH EARLY
AFTERNOON MONDAY. HIGH PRESSURE OVER NORTHERN ONTARIO IS THEN
FORECAST TO BUILD SOUTHEAST WITH DRIER AIR LATER MONDAY AND KEEP DRY
AIR OVER THE AREA THROUGH THE MIDDLE OF THE WEEK. TEMPERATURES ARE
EXPECTED TO GET BACK TO A BIT ABOVE SEASONAL NORMALS BY WEDNESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE FIRST ORDER OF BUSINESS WILL BE TO DEAL WITH IS THE EXISTING
FROST ADVISORY. CURRENTLY...TEMPERATURES ACROSS THE SOUTHERN TIER
ARE IN THE FROST RANGE AWAY FROM THE LAKES AND COVERING MORE OF AN
AREA THAN WE HAD WITH THE ADVISORY. WE WILL OF COURSE KEEP THE
ADVISORY UP UNTIL 12Z WHERE IT IS BUT WILL NOT ADD ANY AREAS.
LOW PRESSURE CENTERED OVER NEWFOUNDLAND CONTINUES TO PRODUCE A
CYCLONIC FLOW ACROSS THE SAINT LAWRENCE VALLEY AND THE EASTERN LAKE
ONTARIO REGION THIS MORNING WITH ENOUGH LAKE INDUCED CAPE TO KEEP
LAKE EFFECT RAIN SHOWERS GOING FROM NORTHEASTERN WAYNE COUNTY
EASTWARD INTO OSWEGO COUNTY. WE EXPECT THIS TO CONTINUE THROUGH THE
MORNING WITH A SLIGHT NORTHWARD DRIFT AS THE 850 MB WINDS BACK A
LITTLE. THE BIGGEST QUESTION IS HOW MUCH DIURNAL HEATING WILL AFFECT
THE BAND OF SCATTERED SHOWERS. THE LATEST MESOSCALE MODELS INDICATE
THE ACTIVITY DISSIPATING THIS AFTERNOON LIKE IT DID YESTERDAY. WE
WILL GO IN THAT DIRECTION.
THE FLOW WEAKENS OVERNIGHT AS HIGH PRESSURE CONTINUES TO BUILD IN
BUT LAKE EFFECT IS EXPECTED TO DEVELOP AGAIN EAST OF LAKE ONTARIO
OVERNIGHT. OUTSIDE OF THIS ACTIVITY IT WILL BE PARTLY CLOUDY WITH
GOOD RADIATIONAL COOLING CONDITIONS. WE WILL ISSUE A FROST ADVISORY
FOR INLAND AREAS OF SOUTHERN ERIE AND CHAUTAUQUA COUNTIES...FOR
WYOMING...CATTARAUGUS AND ALLEGANY COUNTIES AND FOR THE SOUTHERN
AREAS OF LIVINGSTON AND ONTARIO COUNTIES.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
ON SUNDAY, THERE WILL BE A CHANCE OF SOME LINGERING LAKE EFFECT RAIN
SHOWERS TO THE EAST OF LAKE ONTARIO IN THE MORNING. ELSEWHERE HIGH
PRESSURE WILL BRING PTLY TO MSTLY SUNNY SKIES WITH HIGHS IN THE
UPPER 50S TO ABT 60.
LATER SUNDAY NIGHT AND MONDAY ANOTHER SHORTWAVE IS EXPECTED TO
ROTATE SOUTHEAST ACROSS THE AREA FROM NORTH OF GEORGIAN BAY LATE
SUNDAY NIGHT TO THE HUDSON VALLEY BY MONDAY EVENING. WILL BRING A
CHANCE OF SHOWERS FROM THE FINGER LAKES WEST LATER SUNDAHY NIGHT AND
FOR MUCH OF THE REGION THROUGH EARLY MONDAY AFTERNOON. DRIER AIR IS
EXPECTED TO FOLLOW THE FEATURES AFTER ARND 18Z WITH SKIES BECMG PTLY
SUNNY DURG THE AFTERNOON FROM THE GENESEE VALLEY WEST. LOWS SUNDAY
NIGHT SHLD RANGE FROM THE UPPER 30S TO LOWER 40S WITH HIGHS MONDAY
IN THE 50S.
MONDAY NIGHT, HIGH PRESSURE NORTH OF GEORGIAN BAY WILL BUILD SOUTH
WITH DRIER AIR. WHILE OUR AIRMASS WOULD ORDINARILY BE PLENTY COLD
ENOUGH TO SUPPORT LAKE EFFECT MONDAY NIGHT...THE RELATIVE DRYNESS OF
THE INCOMING AIRMASS AND SHORT NORTHERLY FETCH ACROSS THE LAKES
SHOULD ACT TO PRECLUDE ANY LAKE EFFECT PRECIP DURING THIS TIME FRAME.
A THREAT OF FROST IS AGAIN POSSIBLE MONDAY NIGHT WITH LOWS AWAY FROM
THE LAKE SHORES DROPPING INT O THE MID 30S AND LOWER 40S NEAR THE
LAKES.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
IN THE EXTENDED PORTION OF THE FORECAST...A MAJOR PATTERN CHANGE
WILL TAKE PLACE. THE CURRENT CONFIGURATION OF A SHARP WEST-CENTRAL
NORTH AMERICAN RIDGE/EASTERN NOAM TROUGH WILL ESSENTIALLY REVERSE AS
A SERIES OF SHORTWAVES CRASHING INTO THE PACIFIC COAST BREAK DOWN
THE WESTERN RIDGE...AND EVENTUALLY LEAD TO THE FORMATION OF A
BROAD-SCALE TROUGH OVER THE WESTERN THIRD OF THE CONTINENT.
DOWNSTREAM...THESE DEVELOPMENTS WILL LEAD TO STRONG HEIGHT RISES AND
A RETURN TO DRIER/WARMER WEATHER ACROSS THE EASTERN UNITED
STATES...AS HEIGHTS ALOFT AND 850 MB TEMPERATURES RECOVER TO ABOVE
NORMAL LEVELS.
WITH RIDGING BUILDING ACROSS THE AREA AT ALL LEVELS AND THEN
GENERALLY REMAINING IN PLACE THROUGH THE PERIOD...AND 850 MB
TEMPERATURES GENERALLY RECOVERING TO THE +10 TO +12C RANGE...HAVE
CONTINUED TO INDICATE A DRY FORECAST THROUGH MUCH OF THE EXTENDED
FORECAST WITH A RETURN TO SLIGHTLY ABOVE NORMAL TEMPERATURES BY
MIDWEEK. SUCH TEMPERATURES ALOFT SHOULD SUPPORT HIGHS INTO THE MID
TO UPPER 60S. ONLY CHANGE TO THE EARLIER EXTENDED IS TO MENTION A
CHANCE OF SHOWERS ON THURSDAY AS A WEAK FRONT MOVES EAST ACROSS THE
AREA.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
EXPECT MAINLY VFR CIGS SOUTHEAST OF LAKE ONTARIO FOR THE REMAINDER
OF THE NIGHT AS LAKE EFFECT CLOUDS/SCATTERED RAIN SHOWERS PERSIST IN
THE COOL WEST TO NORTHWEST FLOW. EXPECT THE RAIN SHOWERS TO MAINLY
AFFECT AREAS BETWEEN KROC AND KART.
SLIGHTLY DRIER AIR IN THE LOWER LEVELS WILL ALLOW ANY LINGERING LAKE
EFFECT SHOWERS TO DISSIPATE THIS MORNING....BUT INSTABILITY
SC/CU WILL BECOME MORE WIDESPREAD DURING THE AFTERNOON...ESPECIALLY
EAST OF LAKE ONTARIO WHERE THE LOW LEVEL MOISTURE WILL BE DEEPER.
OUTLOOK...
SATURDAY NIGHT THROUGH SUNDAY...GENERALLY VFR BUT LAKE EFFECT
CLOUDS AND SHOWERS ARE POSSIBLE LATE TONIGHT AND SUNDAY MORNING
EAST OF LAKE ONTARIO.
SUNDAY NIGHT AND MONDAY...VFR TO MVFR IN SHOWERS.
TUESDAY AND WEDNESDAY...VFR.
&&
.MARINE...
WILL CONTINUE SMALL CRAFT ADVISORY THROUGH 8 AM FOR THE NEAR SHORES
OF LAKE ONTARIO FROM HAMLIN BEACH TO THE ST LAW RIVER THROUGH 8 AM
AS WAVES STILL ARE RUNNING IN THE 4 FT RANGE BUT THEY SHLD DROP TO
BELOW SMALL CRAFT RANGE AFTER 8 AM. WINDS AND WAVES ARE EXPECTED TO
BE BELOW SMALL CRAFT RANGE INTO EARLY NEXT WEEK.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR NYZ020-021.
FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY FOR
NYZ012>014-019>021-085.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT THIS MORNING FOR
LOZ043>045.
&&
SYNOPSIS...JJP
NEAR TERM...SAGE
SHORT TERM...JJP
LONG TERM...JJP/JJR
AVIATION...SAGE/TJP/WCH
MARINE...JJPHazardous weather outlook, Oct 3, 3:36 PM EDT, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 336 PM EDT FRI OCT 3 2008 NYZ020-021-042000- CATTARAUGUS-ALLEGANY- 336 PM EDT FRI OCT 3 2008 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>008-010>014-019-085-042000- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- SOUTHERN ERIE- 336 PM EDT FRI OCT 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-042000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 336 PM EDT FRI OCT 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR
Nearby
Frost Advisories in New York, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.